Hi jbsmom, ... ... I have had similar symptoms as yours. I got my Mirena at the end of August 20...
I have had similar symptoms as yours. I got my Mirena at the end of August 2007, by the end of September I was experiencing tingling or pins and needles sensations in my hands and feet and also dizziness. I called my doctor's office and spoke to a nurse. She said that those symptoms would not be from the Mirena and told me to call my primary care physician for an appt. to see why I would be having these symptoms.
I went to my primary care physician and they ran blood tests. My thyroid tests showed that I was severely hypothyroid. My symptoms seemed to fit the diagnosis so I assumed that was the cause of it all. Since then I have gotten my thyroid under control, but I still have all of the same symptoms. I have had no relief whatsoever, so I started looking for more answers and I just couldn't shake the feeling that this could all be related to my Mirena. I've read that the hormone imbalance that the Mirena can cause can cause thyroid disfunction. Anyway, I have a brother and a cousin with MS and I have been scared to death that I might have it too.
I found this site a week ago and have found that there are several people that have had symptoms similar to ours. I have also seen posts on this forum where people have gone through testing for MS because of these symptoms, only to later find out that it was the Mirena causing it all.
I haven't gotten my Mirena out yet, so I can't say for sure that this is the reason for my symptoms, but I am hopeful. I have an appt on Monday to have mine removed. I will keep posting to let you know how it goes post removal. From what I've read here, it takes time for the symptoms to go away completely though.
Hope this gives you a little comfort. I think that it is entirely possible that your symptoms are due to the Mirena, rather than MS. Let's hope that is the case!